# SDR AMTA200600420

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION MESSAGE DISPLAYED ON THE CDU.  TROUBLESHOT IAW FIM, RELOADED SOFTWARE IAW MM.  SYSTEM OPS CHECK NORMAL, NO MESSAGES OK FOR SERVICE.  (K)
